RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 262, Pages 64–72 (Mi tm765)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimization of Two-Step Investment in a Production Process

N. L. Grigorenko, D. V. Kamzolkin, D. G. Pivovarchuk

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: We consider the problem of optimizing the control of a production process. The control parameters are the capacity utilization and the investment in the growth of the production capacity. We assume that the investments are divided into two parts: initial investment aimed at creating production facilities, and investment aimed at increasing the capacity during the production process. The initial and increased capacities and the moment of changing the capacity are variable parameters to be specified. The price of the product is assumed to be a random process. The problem is to optimize the production process and to construct a control strategy that maximizes the average discounted profit. We propose an approach to the construction of an optimal adaptive strategy for controlling the production. The approach is based on the dynamic programming method.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 262, 58–65

Bibliographic databases:

UDC: 517.977+519.857.3
Received in May 2008

Citation: N. L. Grigorenko, D. V. Kamzolkin, D. G. Pivovarchuk, “Optimization of Two-Step Investment in a Production Process”, Optimal control, Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday, Tr. Mat. Inst. Steklova, 262, MAIK Nauka/Interperiodica, Moscow, 2008, 64–72; Proc. Steklov Inst. Math., 262 (2008), 58–65

Citation in format AMSBIB
\Bibitem{GriKamPiv08}
\by N.~L.~Grigorenko, D.~V.~Kamzolkin, D.~G.~Pivovarchuk
\paper Optimization of Two-Step Investment in a~Production Process
\inbook Optimal control
\bookinfo Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 262
\pages 64--72
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489727}
\zmath{https://zbmath.org/?q=an:1162.49035}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 262
\pages 58--65
\crossref{https://doi.org/10.1134/S0081543808030061}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262228000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53849121608}


Linking options:
  • http://mi.mathnet.ru/eng/tm765
  • http://mi.mathnet.ru/eng/tm/v262/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Subbotina, T. B. Tokmantsev, “Estimating error of the optimal grid design in the problems of nonlinear optimal control of prescribed duration”, Autom. Remote Control, 70:9 (2009), 1565–1578  mathnet  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:240
    Full text:22
    References:44
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019